Febrex Plus Syrup (Paracetamol)

$100.00

$100.00

SKU: 3223 Category:
Variation Price Price/Unit Add To Cart
$100.00 (INF/unit) INF
$100.00 (INF/unit) INF
$100.00 (INF/unit) INF

Additional information

Country of Origin

india

Dosage Form

Syrup

Generic Name

Chlorpheniramine Maleate

Indication

Treatment of Common cold symptoms

Packaging

60 ml in 1 bottle

Manufacturer

Indoco Remedies Ltd

Composition

Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml)

INFORMATION
Febrex Plus Syrup is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.

Give Febrex Plus Syrup to your child by mouth with or without food. If your child develops a stomach upset, prefer giving it with food. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.

Give Febrex Plus Syrup at a fixed time each day so that it gradually makes a place in your child’s daily routine, which will help you to remember. If your child vomits within 30 minutes of taking this medicine give the same dose again. However, never repeat the dose if it’s already time for the next dose. Your child may start to feel better within a week of regular dosing. However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child’s condition.

Some of the minor and temporary side effects that your child may experience while taking this medicine include vomiting, diarrhea, nausea, dizziness, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. In case these side effects persist or become bothersome for your child, consult your child’s doctor without any delay.

Narrate your child’s complete medical history to your child’s doctor, including any ongoing medicine regime or history of any allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child’s overall treatment.

USES OF FEBREX PLUS SYRUP
  • Treatment of Common cold symptoms

BENEFITS OF FEBREX PLUS SYRUP

Febrex Plus Syrup is a combination medicine that effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen thick mucus, making it easier to cough out. This makes it easier for air to move in and out. It shrinks the blood vessels and provides rapid relief that lasts for several hours.
Febrex Plus Syrup usually starts to work within a few minutes and the effects can last up to several hours. Take it as prescribed by the doctor. Do not stop using it unless you are advised to by your doctor. Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.

SIDE EFFECTS OF FEBREX PLUS SYRUP
Febrex Plus Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

Common side effects of Febrex Plus

  • Diarrhea
  • Rash
  • Nausea
  • Vomiting
  • Allergic reaction
  • Sleepiness
  • Headache
  • Dizziness

HOW CAN I GIVE FEBREX PLUS SYRUP TO MY CHILD?
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Febrex Plus Syrup may be taken with or without food, but it is better to take it at a fixed time.

HOW FEBREX PLUS SYRUP WORKS
Febrex Plus Syrup is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate, which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Phenylephrine is a decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Sodium citrate is a mucolytic that thins and loosens mucus (phlegm), making it easier to cough out.
Be the first to review “Febrex Plus Syrup (Paracetamol)”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Need Help? Chat with us

Main Menu